Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Komissarova N. E. Lebesgue functions for Haar system on compact zero-dimensional group. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 3, pp. 30-36. DOI: 10.18500/1816-9791-2012-12-3-30-36

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
03.09.2012
Full text:
(downloads: 156)
Language: 
Russian
Heading: 
UDC: 
517.51

Lebesgue functions for Haar system on compact zero-dimensional group

Autors: 
Komissarova Nataliya Evgen'evna, Saratov State University
Abstract: 

 In this article we discuss Lebesgue functions for Haar system on compact zero-dimensional group. We find cases when they are constant, also we find two-sided estimates for Lebesgue functions. 

References: 
  1. Агаев Г. Н., Виленкин Н. Я., Джафарли Г. М., Ру- бинштейн А. И. Мультипликативные системы функ- ций и гармонический анализ на нуль-мерных группах. Баку : ЭЛМ, 1981.
  2. Lukomskii S. F. On Lebesgue constants for characters of the compact zero-dimensional Abelian groups // East J. of Approximation. 2009. Vol. 15, № 2. P. 219–233.
  3. Голубов Б. И. Об одном классе полных ортогональ- ных систем // Сибирский мат. журн. 1968. Т. 9, № 2. С. 297–314.
  4. Лукомский С. Ф. О рядах Хаара на компактных нуль-мерных группах // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Информати- ка, вып. 1. C. 14–19.